# SDR AALA202112101770

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 40,886 hours, 15,090 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: Illuminated
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APU FIRE BOTTLE DISCHARGE LIGHT ON.   (OPEN)
